# SDR CX7A194J0454

- Difficulty date: October 20, 2004
- Submitted: October 21, 2004
- Operation: Air carrier
- Aircraft: N305CE
- Make and model: Saab 340B
- Aircraft serial: 340B202
- Aircraft time: 30,080 hours, 34,243 cycles
- Engine: Ge CT79B
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Part serial: A2241
- Condition: False Activation
- Location: E/E Bay
- Part time: 5,256 hours, 7,045 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

HAD TO REJECT TAKEOFF DUE TO AVIONICS SMOKE LIGHT, NO SMOKE SMELL OR FIRE.  REPLACED AVIONICS SMOKE DETECTOR.
